# SDR UPS03840428

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED SHIPS EMERGENCY LIGHT BATTERY PACK PER 33-50-01, OPS CKS NORMAL.
